Login

Publications

Titre  
 
Chapitres de livres
Colbois, B. (2017). The spectrum of the Laplacian: A geometric approach. In Geometric and Computational Spectral Theory. (pp. 1-40). Centre de Recherches Mathématiques, Université de Montréal: Contemp. Math. 700.
   
Articles de périodiques
Colbois, B., Provenzano, L., & Savo, A. (2022). Isoperimetric Inequalities for the Magnetic Neumann and Steklov Problems with Aharonov–Bohm Magnetic Potential. The Journal of Geometric Analysis, 32, 1-38.
   
Colbois, B. (2022). Neumann Eigenvalues of the Biharmonic Operator on Domains: Geometric Bounds and Related Results. J. Geom. Anal., 32, 1-58.
   
Colbois, B., & Provenzano, L. (2021). Conformal upper bounds for the eigenvalues of the p-Laplacian. J. Lond. Math. Soc. (2), 104, 2128-2147.
   
Colbois, B., & Verma, S. (2021). Sharp Steklov upper bound for submanifolds of revolution. Journal of Geometric Analysis, 31(11), 11214-11225.
   
Colbois, B., & Gittins, K. . (2021). Upper bounds for Steklov eigenvalues of submanifolds in Euclidean space via the intersection index. Differential Geometry and its Applications, 78, 1-21.
   
Colbois, B., & Savo, A. (2021). Upper bounds for the ground state energy of the Laplacian with zero magnetic field on planar domains. Ann. Global Anal. Geom., 60, 1-18.
   
Colbois, B., & Savo, A. (2021). Lower bounds for the first eigenvalue of the Laplacian with zero magnetic field in planar domains. Journal of Functional Analysis, 281, 1-32.
   
Colbois, B., Girouard, A., & Hassannezhad, A. (2020). The Steklov and Laplacian spectra of Riemannian manifolds with boundary. Journal of Functional Analysis, 278(6), 1-32.
   
Colbois, B., Girouard, A., & Métras, A. (2020). Hypersurfaces with prescribed boundary and small Steklov eigenvalues. Canadian Mathematics Bulletin, 63, 46-57.
   
Colbois, B., El Soufi, A., & Girouard, A. (2019). Compact manifolds with fixed boundary and large Steklov eigenvalues. Proc. Amer. Math. Soc., 147(9), 3813-3827.
   
Colbois, B., Girouard, A., & Gittins, K. (2019). Steklov Eigenvalues of Submanifolds with Prescribed Boundary in Euclidean Space. The Journal of Geometric Analysis, 29(2), 1811-1834.
   
Colbois, B., & El Soufi, A. (2019). Spectrum of the Laplacian with weights. Annals of Global Analysis and Geometry, 55(2), 149-180.
   
Colbois, B., Girouard, A., & Raveendran, B. (2018). The Steklov spectrum and coarse discretizations of manifolds with boundary. Pure and Applied Mathematics Quarterly,, 14(2), 357-392.
   
Colbois, B., & Savo, A. (2018). Lower bounds for the first eigenvalue of the magnetic Laplacian. Journal of Functional Analysis, 274(10), 2818-2845.
   
Colbois, B., & Provenzano, L. (2018). Eigenvalues of elliptic operators with density. Calc. Var. Partial Differential Equations, 57, 1-35.
   
Colbois, B., El Soufi, A., & Savo, A. (2015). Eigenvalues of the Laplacian on a compact manifold with density. Communications in Analysis and Geometry, 23(3), 639-670.
   
Colbois, B., & Verovic, P. (2014). Two properties of volume growth entropy in Hilbert geometry. Geometriae Dedicata, 173(1-2), 163-175.
   
Colbois, B., & El Soufi, A. (2014). Extremal eigenvalues of the Laplacian on Euclidean domains. Math Zeitschrift, 278(1-2), 529-546.
   
Barthelmé, T., Colbois, B., Crampon, M., & Verovic, P. (2014). Laplacian and spectral gap in regular Hilbert geometries. Tohoku Math. J., 66, 377-407.
   
Colbois, B., & Girouard, A. (2014). The spectral gap of graphs and Steklov eigenvalues on surfaces. Electronic Research Announcements in Mathematical Sciences, 21, 19-27.
   
Colbois, B., Girouard, A., & Iversen, M. (2013). Uniform stability of the Dirichlet spectrum for rough perturbations. Journal of Spectral Theory, 3(4), 575-599.
   
Colbois, B., El Soufi, A., & Girouard, A. (2013). Isoperimetric control of the spectrum of a compact hypersurface. Journal für die Reine und Angewandte Mathematik, 683, 49-66.
   
Barthelmé, T., & Colbois, B. (2013). Eigenvalue control for a Finsler--Laplace operator. Annals of global analysis and geometry, 44(1), 43-72.
   
Colbois, B., & Savo, A. (2012). Involutive isometries, eigenvalue bounds and a spectral property of Clifford tori. Indiana University Mathematics Journal, 61(1), 337-357.
   
Colbois, B., Vernicos, C., & Verovic, P. (2011). Hilbert geometry for convex polygonal domains. Journal of Geometry, 100(1-2), 37-64.
   
Colbois, B., El Soufi, A., & Girouard, A. (2011). Isoperimetric control of the Steklov spectrum. J. Funct. Anal., 261(5), 1384-1399.
   
Colbois, B., & Savo, A. (2011). Large eigenvalues and concentration. Pacific J. Math., 249(2), 271-290.
   
Colbois, B., & Verovic, P. (2011). Hilbert domains that admit a quasi-isometric embedding into Euclidean space. Adv. Geom., 11(3), 465-470.
   
Colbois, B., & Maerten, D. (2010). Eigenvalue estimate for the rough Laplacian on differential forms. Manuscripta Math., 132(3-4), 399-413.
   
Colbois, B., Dryden, E. B., & El Soufi, A. (2010). Bounding the eigenvalues of the Laplace-Beltrami operator on compact submanifolds. Bull. Lond. Math. Soc., 42(1), 96-108.
   
Colbois, B., Newberger, F., & Verovic, P. (2009). Some smooth Finsler deformations of hyperbolic surfaces. Annals of Global Analysis and Geometry, 35(2), 191-226.
   
Aubry, E., Bertrand, J., & Colbois, B. (2009). Eigenvalue pinching on convex domains in space forms. Transactions of the American Mathematical Society, 361(1), 1-18.
   
Colbois, B., & Maerten, D. (2008). Eigenvalues estimate for the Neumann problem of a bounded domain. Journal of Geometric Analysis, 18(4), 1022-1032.
   
Colbois, B., Vernicos, C., & Verovic, P. (2008). Area of ideal triangles and Gromov hyperbolicity in Hilbert Geometry. Illinois Journal of Mathematics, 52(1), 319-343.
   
Colbois, B., Dryden, E. B., & El Soufi, A. (2008). Extremal g-invariant eigenvalues of the Laplacian of g-invariant metrics. Mathematische Zeitschrift, 258(1), 29-41.
   
Colbois, B., & Grosjean, J. F. (2007). A pinching theorem for the first eigenvalue of the Laplacian on hypersurfaces of the Euclidean space. Commentarii Mathematici Helvetici, 82(1), 175-195.
   
Colbois, B., & Vernicos, C. (2007). Les géométries de Hilbert sont à géométrie locale bornée. Annales de l'Institut Fourier, 57(4), 1359-1375.
   
Colbois, B., & El Soufi, A. (2006). Eigenvalues of the laplacian acting on p-forms and metric conformal deformations. Proceedings of the American Mathematical Society, 134(3), 715-721.
   
Colbois, B., & Vernicos, C. (2006). Bas du spectre et delta-hyperbolicité en géométrie de Hilbert plane. Bulletin de La Société Mathématique de France, 134(3), 357-381.
   
Bertrand, J., & Colbois, B. (2006). Capacité et inégalité de Faber-Krahn dans Rn. Journal of Functional Analysis, 232(1), 1-28.
   
Colbois, B., & Verovic, P. (2004). Hilbert geometry for strictly convex domains. Geometriae Dedicata, 105(1), 29-42.
   
Colbois, B., Vernicos, C., & Verovic, P. (2004). L'aire des triangles idéaux en géométrie de Hilbert. L'enseignement mathématique, 50(2), 203-237.
   
Colbois, B., & El Soufi, A. (2003). Extremal eigenvalues of the Laplacian in a conformal class of metrics: The 'conformal spectrum'. Annals of Global Analysis and Geometry, 24(4), 337-349.
   
Colbois, B., & Matei, A. M. (2003). On the optimality of J. Cheeger and P. Buser inequalities. Differential Geometry and Its Applications, 19(3), 281-293.
   
Colbois, B., & Matei, A. M. (2003). Asymptotic estimates of the first eigenvalue of the p-Laplacian. Advanced Nonlinear Studies, 3(2), 207-217.
   
Aubry, E., Colbois, B., Ghanaat, P., & Ruh, E. (2003). Curvature, Harnack's inequality, and a spectral characterization of nilmanifolds. Annals of Global Analysis and Geometry, 23(3), 227-246.
   
Colbois, B. (2003). Une inégalité du type Payne-Polya-Weinberger pour le laplacien brut. Proceedings of the American Mathematical Society, 131(12), 3937-3944.
   
Colbois, B., & Verovic, P. (2002). Rigidity of Hilbert metrics. Bulletin of the Australian Mathematical Society, 65(1), 23-34.
   
Colbois, B., & Courtois, G. (2000). Petites valeurs propres des p-formes différentielles et classe d'Euler des S1-fibrés. Annales Scientifiques de l'Ecole Normale Supérieure, 33(5), 611-645.
   
Besson, G., Colbois, B., & Courtois, G. (1998). Sur la multiplicité de la première valeur propre de l'opérateur de Schrödinger avec champ magnétique sur la sphère S2. Transactions of the American Mathematical Society, 350(1), 331-345.
   
Colbois, B. (1996). Metrische Geometrie. El. Mathematik(51), 133-144.
   
Anné, C., & Colbois, B. (1995). Spectre du laplacien sur les p-formes différentielles et écrasement d'anses. Mathematische Annalen, 303(3), 545-573.
   
Colbois, B., & Dodziuk, J. (1994). Riemannian Metrics with large lambda(1). Proceedings of the American Mathematical Society, 122(3), 905-906.
   
Buser, P., Colbois, B., & Dodziuk, J. (1993). Tubes and eigenvalues for negatively curved manifolds. Journal of Geometric Analysis, 3(1), 1-26.
   
Anné, C., & Colbois, B. (1993). Opérateur de Hodge-Laplace sur des variétés compactes privées d'un nombre fini de boules. Journal of Functional Analysis, 115(1), 190-211.
   
Colbois, B., & Courtois, G. (1991). Convergence de variétés et convergence du spectre du Laplacien. Annales Scientifiques de l'Ecole Normale Supérieure, 24(4), 507-518.
   
Colbois, B., & Courtois, G. (1990). A note on the 1st nonzero eigenvalue of the laplacian acting on p-forms. Manuscripta Mathematica, 68(2), 143-160.
   
Colbois, B., & Courtois, G. (1989). Les valeurs propres inférieures à 1/4 des surfaces de Riemann de petit rayon d'injectivité. Commentarii Mathematici Helvetici, 64(3), 349-362.
   
Colbois, B., & De Verdiere, Y. C. (1988). Sur la multiplicité de la première valeur propre d'une surface de Riemann à courbure constante. Commentarii Mathematici Helvetici, 63(2), 194-208.
   
Burger, M., & Colbois, B. (1985). A propos de la multiplicité de la première valeur propre du laplacien d'une surface de Riemann. Comptes Rendus de l'Académie des Sciences Serie I-Mathématique, 300(8), 247-249.
   
Colbois, B. (1985). Petites valeurs propres du laplacien sur une surface de Riemann compacte et graphes. Comptes Rendus de l'Académie des Sciences Série I-Mathématique, 301(20), 927-930.
   
Actes de congrès
Colbois, B. (1991, 20 December). Introduction au laplacien. Rencontre de théorie spectrale et géométrie. Paper presented at Rencontre de théorie spectrale et géométrie, Aussois.
   
Buser, P., Colbois, B., & Dodziuk, J. (1990, 21 July). Small Eigenvalues of the Laplacian on Negatively Curved Manifolds. Paper presented at AMS Summer Institute on Differential Geometry, University of Callifornia.
   
Thèses
Colbois, B. (1987). Sur la multiplicité de la première valeur propre non nulle du laplacien des surfaces à courbure -1, Lausanne, Lausanne.
   
Présentations
Colbois, B. (2004). Spectre conforme et métriques extrémales. Presented at Séminaire de théorie spectrale et géométrie, Grenoble.
   
Colbois, B. (2000). Une caractérisation spectrale des nilvariétés. Presented at Séminaire de théorie spectrale et géométrie, Grenoble.
   
Colbois, B. (1996). Le spectre du laplacien agissant sur les p-formes différentielles. Presented at Séminaire de théorie spectrale et géométrie, Grenoble.
   
Colbois, B. (1990). Small eigenvalues of the Laplacian on negatively curved manifolds. Presented at Analysis seminar, Bonn, Bonn.
   
Rapports
Colbois, B., Ghanaat, P., & Ruh, E. (2000). Curvature and a spectral characterization of nilmanifolds. Neuchâtel: Université de Neuchâtel.
   
Colbois, B., Ghanaat, P., & Ruh, E. (1999). Curvature and Gradient Estimates for Eigenforms of the Laplacian. Chambéry: Université de Savoie.
   
Colbois, B., & Courtois, G. (1989). Les petites valeurs propres des variétés hyperboliques de dimension 3. Grenoble: Institut Fourier.
   
 
Page 1 de 1
*Format bibliographique : APA5